• Title of article

    Two-level Schwarz methods for Wilson element approximation of elasticity problem Original Research Article

  • Author/Authors

    Xuejun Xu and Jiefang Zhang، نويسنده , , Likang Li، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    12
  • From page
    257
  • To page
    268
  • Abstract
    In this paper, a two-level additive and multiplicative Schwarz methods are developed for the Wilson nonconforming element approximation of elasticity problem. A new intergrid operator for the Wilson element is constructed. It is well known that the two-level additive Schwarz method can be seen as a preconditioning system, so the condition number of the preconditioning system for elasticity problem is proved to be bounded by a constant independent of mesh size and the number of subdomains. For the multiplicative method, the optimal rate of convergence is also obtained.
  • Journal title
    Computer Methods in Applied Mechanics and Engineering
  • Serial Year
    1997
  • Journal title
    Computer Methods in Applied Mechanics and Engineering
  • Record number

    890892